# SDR DALA2020011500280

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,676 hours, 55,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE FAILED DEPLOYMENT MPN D29982-113 SN 3572. REPLACED L-1 DOOR SLIDE PER W/C 2561-4964 REF LOG 1446204. (LP1446677)
